Open Access
Translator Disclaimer
November, 1995 Efficient Monte Carlo Simulation of Security Prices
Darrell Duffie, Peter Glynn
Ann. Appl. Probab. 5(4): 897-905 (November, 1995). DOI: 10.1214/aoap/1177004598

Abstract

This paper provides an asymptotically efficient algorithm for the allocation of computing resources to the problem of Monte Carlo integration of continuous-time security prices. The tradeoff between increasing the number of time intervals per unit of time and increasing the number of simulations, given a limited budget of computer time, is resolved for first-order discretization schemes (such as Euler) as well as second- and higher-order schemes (such as those of Milshtein or Talay).

Citation

Download Citation

Darrell Duffie. Peter Glynn. "Efficient Monte Carlo Simulation of Security Prices." Ann. Appl. Probab. 5 (4) 897 - 905, November, 1995. https://doi.org/10.1214/aoap/1177004598

Information

Published: November, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0877.65099
MathSciNet: MR1384358
Digital Object Identifier: 10.1214/aoap/1177004598

Subjects:
Primary: 65C05
Secondary: 90A09

Keywords: finance , Monte Carlo simulation , option pricing , Stochastic differential equations

Rights: Copyright © 1995 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.5 • No. 4 • November, 1995
Back to Top